# SDR DALA2017071905536

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 74,120 hours, 55,865 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Lt Wing Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SLAT DISAGREE WARNING LIGHT ILLUMINATED.  COMPLIED WITH TAKEOFF WARNING TEST,  NO FAULTS, CHECKED PSEU AND SIF COMPUTERS, ALL CHECK GOOD. DFDR REMOVED. LT WING SLAT C SENSOR FOUND FAILED.  REPLACED SENSOR AND ADJUSTED OTHER SENSORS. REPLACED NR 2 STALL WARNING COMPUTER. COMPLETED HIGH ENERGY STOP INSPECTION DUE TO HIGH SPEED ABORTED TAKE-OFF. NO ADDITIONAL FINDINGS.
